# SDR 00FDEA00146

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O LEFT ECAM DISPLAY NR 2 REVERSER PRESSURIZED WARNING.
